I have been to two different eye doctors because of my red eyes. I told them That i used a lot of naphazoline eyedrops and i am worried that i have rebound hyperemia. They both said that my eyes were red because i have Allergies, they both put me on steroid eyedrops but without any results. I did an allergy test and i am only allergic to pollen but that was not someting new. Its winter so this should not give problems in THE winter. So my question is, is it possible that both doctors are wrong. And that i have rebound hyperemia or ocular rosacea. My eyes are not red all THE time, yesterday my eyes were fine all day long but then i wAlked in à store with brite fluorescent lights and my eyes turned red and felt really dry.
Ps i am à 24 year old male with dark blond hair ,blue eyes and light skin from belgium. I dont have any symptomes of facial rosacea.
The hallmark of eye allergy is itching. You didn't mention itching, so I bet you don't have allergy. I would stay away from the naphazoline drops. Recommend preservative free artificial tears, lots of omegas, some baby shampoo to your eyelashes while in the shower...this should help over time because you are probably having dry eyes or some type of eyelid rosacea. Good luck.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.